Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 367-387
http://dx.doi.org/10.1080/10241230306723

Schwartz' distributions in nonlinear setting: Applications to differential equations, filtering and optimal control

CICESE Research Center, Electronics and Telecommunication Department, P.O. Box 434944 San Diego, CA 92143-4944, USA

Received 14 January 2002; Revised 12 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Orlov, “Schwartz' distributions in nonlinear setting: Applications to differential equations, filtering and optimal control,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 367-387, 2002. https://doi.org/10.1080/10241230306723.